Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The free lattice-ordered group over a nilpotent group


Author: Michael R. Darnel
Journal: Proc. Amer. Math. Soc. 111 (1991), 301-307
MSC: Primary 06F15
DOI: https://doi.org/10.1090/S0002-9939-1991-1042263-2
MathSciNet review: 1042263
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the free lattice-ordered group over a finitely generated torsionfree nilpotent group is $ l$-solvable of some finite rank.


References [Enhancements On Off] (What's this?)

  • [B] K. S. Brown, Cohomology of groups, Graduate Texts in Math., vol. 87, Springer-Verlag, 1982. MR 672956 (83k:20002)
  • [C] P. F. Conrad, Free lattice-ordered groups, J. Algebra 16 (1970), 191-203. MR 0270992 (42:5875)
  • [D1] M. R. Darnel, Recent results on the free lattice-ordered group over a right-orderable group, Proc. Curacao Conf. on Ordered Algebraic Structures, Kluwer, 1989, pp. 51-57. MR 1094824 (91k:06019)
  • [D2] -, Special-valued $ l$-subgroups and abelian covers, Order 4 (1987), 191-194. MR 916494 (88m:06018)
  • [DG] M. R. Darnel and A. M. W. Glass, Commutator relations and identities in lattice-ordered groups, Michigan Math. J. 36 (1989), 203-211. MR 1000524 (90i:06020)
  • [GHM] A.M.W. Glass, W. C. Holland, and S. McCleary, The structure of $ l$-group varieties, Algebra Universalis 10 (1980), 1-20. MR 552151 (81k:06026a)
  • [GHR] A.M.W. Glass, H. Hollister, and A. Rhemtulla, Right orderings versus lattice-orderings, Notices Amer. Math. Soc. 2 (1978), A-222.
  • [Ha] M. Hall, Jr., The theory of groups, Chelsea, 1976. MR 0414669 (54:2765)
  • [H] K. A. Hirsch, Über lokal-nilpotente gruppen, Math. Zeit. 63 (1955), 290-294. MR 0072874 (17:345a)
  • [R] A. Rhemtulla, Right-ordered groups, Canad. J. Math. 24 (1972), 891-895. MR 0311538 (47:100)
  • [S] J. E. Smith, Solvable and $ l$-solvable $ l$-groups, Algebra Universalis 18 (1984), 106-109. MR 743460 (85h:06037)
  • [W] E. Weinberg, Free lattice-ordered abelian groups, Math. Ann. 151 (1963), 187-199. MR 0153759 (27:3720)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06F15

Retrieve articles in all journals with MSC: 06F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1042263-2
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society